Translator Disclaimer
December 2011 On boundaries of coxeter groups and topological fractal structures
Tetsuya Hosaka
Tsukuba J. Math. 35(2): 153-160 (December 2011). DOI: 10.21099/tkbjm/1331658700

Abstract

In this paper, based on research on rank-one isometries by W. Ballmann and M. Brin and recent research on rank-one isometries of Coxeter groups by P. Caprace and K. Fujiwara, we study a topological fractal structure of boundaries of Coxeter groups. We also show that the limit-point set is dense in a boundary of a Coxeter group and introduce some observations on boundaries of CAT(0) groups with rank-one isometries.

Citation

Download Citation

Tetsuya Hosaka. "On boundaries of coxeter groups and topological fractal structures." Tsukuba J. Math. 35 (2) 153 - 160, December 2011. https://doi.org/10.21099/tkbjm/1331658700

Information

Published: December 2011
First available in Project Euclid: 13 March 2012

zbMATH: 1245.20050
MathSciNet: MR2918313
Digital Object Identifier: 10.21099/tkbjm/1331658700

Subjects:
Primary: 20F55, 20F65, 57M07

Rights: Copyright © 2011 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.35 • No. 2 • December 2011
Back to Top